# SDR UPS08652320

- Difficulty date: May 13, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 35,111 hours, 11,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 146T56515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BULK CARGO STA 1580 LBL 75 FLOOR PANEL SUPPORT BRACKET CRACKED (1.375 INCH APPROX).  BULK CARGO STA 1580 LBL 75 FLOOR SUPPORT BRACKET ANGLE REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02.
